MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND OSCAR 5/20-180/128; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BIOTRONIK AG, BUELACH, SWITZERLAND OSCAR 5/20-180/128; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 454337
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
An oscar peripheral multifunctional catheter system was selected for treatment of a total occlusion.The lesion could not be crossed with the device.
 
Additional Manufacturer Narrative
Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the device was manufactured according to specifications and passed all in-process controls as well as the final inspection.Based on the conducted investigations, no manufacturing or material related root cause could be determined.
 
Additional Manufacturer Narrative
Corrected the initial reporter information.Reference capa# (b)(4).Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the device was manufactured according to specifications and passed all in-process controls as well as the final inspection.Based on the conducted investigations, no manufacturing or material related root cause could be determined.

Brand Name
OSCAR 5/20-180/128
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19705994
Report Number1028232-2024-03667
Device Sequence Number7751640
Product Code LIT
UDI-Device Identifier07640130455764
UDI-Public(01)07640130455764(17)2607
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K214038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model Number454337
Device Catalogue Number454337
Device Lot Number04230264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer09/10/2024
11/20/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date09/10/2024
11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown